# SDR CA070111004

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,637 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ON SHORT FINAL, WHEN SELECTING FLAPS TO 8 DEGREE THE FLAP FAIL MESSAGE APPEARED AND THE FLAPS DID NOT MOVE OUT OF 0 DEGREE. MAINTENANCE UNABLE TO GET CODES.  A/C FERRIED FOR FURTHER INVESTIGATION AND TROUBLESHOOTING. (TC NR 20070111004)
